| Model Number |
H7493942816500 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event: used first date of the month since event/procedure date was not provided.
Event or Problem Description
It was reported that difficulty removal occurred.A 5.00 x 16mm synergy megatron drug-eluting stent was deployed without any issues for treatment.Post-deployment, the balloon was deflated for at least 5 seconds and no contrast was noted in the balloon.However, the stent balloon got stuck on the tip of the 6f guide catheter when trying to remove it and broke off.The device was removed without any patient complications and the case ended well with no damage to the deployed stent.